Tornadoes · United States · Michigan · 2025
EF1 tornado, Edwardsburg to Eagle Pt, Michigan, March 30, 2025
From Edwardsburg to Eagle Pt, this EF1 tornado ran 2.0 miles across Cass County on March 30, 2025, touching down at 4:56 PM EDT and reaching 200 yards wide. It killed nobody, and did $50,000 of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mph
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mphthis tornado
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF1
- Date
- March 30, 2025
- Touchdown
- 4:56 PM EDT (20:56 UTC)
- Lifted
- 4:58 PM EDT (20:58 UTC)
- On the ground
- 2 minutes
- Path length
- 2.0 miles (3.2 km)
- Path width
- 200 yards (183 m)
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- County
- Cass County
- Touchdown point
- 41.840, -86.050
- Lift-off point
- 41.860, -86.020
- Record number
- 2503301456-01
The damage survey
56 damage points were recorded along this path by NWS IWX, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 95 mph.
- Multiple uprooted trees and a few limbs snapped
- Multiple large trees uprooted, power line damage nearby, small section of shingles peeled from outbuilding in same direction as trees
- Multiple snapped and uprooted trees, no apparent damage to nearby structures
- Large tree uprooted at the intersection Hamilton Street and Dailey Road
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
A cold front pushed into the area during the afternoon and evening hours, interacting with decent shear and MLCAPE to allow for numerous thunderstorm development. Pockets of damaging winds occurred along with a total of six confirmed tornadoes (three in far southern Lower Michigan and three in northern Indiana).
A brief EF-1 tornado was confirmed in Edwardsburg, MI on March 30th, 2025. The tornado started in a field west of Conrad Rd, snapping and uprooting trees as it moved northeast towards the Edwardsburg Primary School, where EF-0 damage was noted. The tornado continued to the northeast and intensified, where several homes and businesses sustained damage on the east side of Pleasant Lake. The Starboard Choice Marina building sustained roof damage, a boat lift and dock were removed from the lake and flipped over, and a few boats were damaged as well, including one that was flipped and lifted over a fence. The most intense damage was seen along Dailey Road, where numerous large trees were snapped and uprooted, with estimated peak wind speeds of 90 mph. Overall, the tornado was on the ground for 3 minutes and had a peak intensity of EF-1. There were also areas of straight-line wind damage noted throughout Edwardsburg, indicative that the tornado was likely embedded within the line of storms that moved through.
A tornado developed in a field west of M62 and impacted several outbuildings near the intersection of M62 and Pine Lake Street. One outbuilding lost a majority of its metal roof, with debris lofted across the street. The tornado then continued northeast, reaching peak intensity between M62 and Oil City Road. Several groves of trees were snapped or uprooted where peak wind speeds reached 90 mph. The tornado then crossed Oil City Road, snapping trees near the intersection of Jefferson Center Street and M62. Several center pivots were also flipped near that intersection. The tornado then dissipated north of Jefferson Center Street. The tornado was on the ground for 2 minutes and had a peak width of 200 yards.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the tornado touched down at Mar 30, 1:46 PM EDT, 3 hours 10 minutes earlier. Its key messages:
- The potential of strong to severe thunderstorms remains for this afternoon through this evening. The time period of concern remains from 2 pm EDT this afternoon to 11 pm EDT tonight. All severe weather hazards are possible including damaging winds, large hail, and isolated tornadoes. The greatest threat of large hail is expected to be earlier in the time period of concern across northwest Indiana.
- Brief shot of cooler temperatures Monday into Tuesday.
- Another chance for strong to severe thunderstorms exists on Wednesday.
Area forecast discussion, Mar 30, 1:46 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
146 PM EDT Sun Mar 30 2025
.KEY MESSAGES...
- The potential of strong to severe thunderstorms remains for
this afternoon through this evening. The time period of
concern remains from 2 pm EDT this afternoon to 11 pm EDT
tonight. All severe weather hazards are possible including
damaging winds, large hail, and isolated tornadoes. The
greatest threat of large hail is expected to be earlier in the
time period of concern across northwest Indiana.
- Brief shot of cooler temperatures Monday into Tuesday.
- Another chance for strong to severe thunderstorms exists on
Wednesday.
&&
.DISCUSSION...
Issued at 146 PM EDT Sun Mar 30 2025
An area of low pressure moves through the Great Lakes today in
conjunction with a vort max moving northeast into Central Canada. As
it does so, it pushes a 40 kt jet through the region out in front of
a cold front, modeled to push through the area by around 6z. The
best shear is forecast to reach our west between 18z and 21z this
afternoon. Initial boundary-perpendicular oriented shear is expected
to become more parallel as it shifts eastward allowing initial
cellular type to become more linear and for a hail/tornado threat to
become more of a wind/embedded tornado threat. Of note is the
effective helicity values struggling to reach 200 m2/s2 until it
reaches NW OH around 00z. Instability was considered the main
limiting factor heading into the event and scattering of clouds over
IL was a positive sign as well as the better low level lapse rates
modeled on the 12z NAM. Still looks to somewhat of a squeeze play to
try to and get the mid level lapse rates in here to help with DCAPE
and to get better hail sizes, especially if the ML Lapse rates are
going to be unmixed. Morning low cloudiness will also help keep LCLs
less than 1000m to help any embedded tornado threat. Any flooding
threat would appear to need training and the antecedent conditions
of receiving 1 to 3 inches in the Noble/DeKalb counties area as well
as urban conditions to really become much of a factor. Although
ponding could be a factor if it rains at a fast rate. There are 6
rivers in action stage as of this morning.
As the main area of low pressure moves into eastern Canada, the cold
front that caused the showers and storms across the Lower Great
Lakes and Ohio Valley this evening pushes southeast. CAA took place
overnight and 850 mb temps dropped below zero and dew points dropped
from the muggy 60s back into the drier 30s. This will allow for a
cooler day across the area for Monday as highs are back in the 40s
as opposed to the 60s and 70s we've seen the last few days. High
pressure pushes by to the north and mid level ridging pushes through
between Monday and Tuesday allowing some quieter clean up time.
Tuesday will be slightly warmer by a few degrees with some 50 degree
highs as warm advection ensues late afternoon with winds gaining a
southerly wind component.
Between Monday night and Tuesday, a low pressure system forms east
of the Rockies and ejects northeastward toward the western Great
Lakes Tuesday night and Wednesday. With warm advection continuing
Tuesday night, a warm front is pushed northward, but is expected to
move through by the early afternoon setting up the area in the warm
sector for thunderstorms Wednesday. Of course, one issue with this
is that convection may get in here after midnight and before sunrise
and we'll see what that does to the eventual placement of the front.
A 40 kt low level jet was modeled for storms on Sunday, but an even
stronger 45 to 55 kt low level jet is being modeled for storms on
Wednesday. Dew points reattain 60 degrees and highs reach 70 degrees
especially south of US-6. It looks like there may be some
instability available, as long as that warm front is able to move
north through the area and this event occurs around peak heating. As
long as that's the case and with the shear and helicity values being
modeled, this could be a potent severe weather event with all
hazards on the table. Gusty synoptic winds outside of storms will
also be possible. Flooding could be a hazard with this event given
antecedent conditions of recent rainfall, but we'll need to see how
the basins fair and how much runoff can occur to bring rivers back
into action stage or below. Storm motions may be quick through the
area, but training of storms may become an issue with a tendency for
the front to slow down.
Between Thursday and the weekend, the front looks to stall just to
our south and east as a wave of low pressure develops along it and
rides northward. Rain looks to move back into the area Thursday,
especially south of US-24. Then, uncertainty arises as there could
be more showers that continue along a stalled boundary in the same
area into the weekend or the front may be able to push through
Friday.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1229 PM EDT Sun Mar 30 2025
MVFR with breezy southerly flow and a few showers in the
vicinity pre-frontal to start. Cold front and line(s) of
convection are then on target to roll through KSBN around 21z
and KFWA ~22z this afternoon. Any local surges in these lines
could bring a brief period of strong to potentially severe winds
to the terminals. The other severe hazards also cannot be ruled
out. Quickly dry out and potentially becoming VFR post-frontal
then into this evening before MVFR cigs wrap back in overnight
into Monday morning.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...None.
MARINE...Small Craft Advisory from 11 PM this evening to 5 AM EDT
Tuesday for LMZ043-046.
&&
DISCUSSION...Roller
AVIATION...SteinwedelHazardous weather outlook, Mar 30, 2:50 PM EDT, 2 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 250 PM EDT Sun Mar 30 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>080-177-277-311900- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte- Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte- Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI- Branch-Northern Berrien-Southern Berrien- 250 PM EDT Sun Mar 30 2025 /150 PM CDT Sun Mar 30 2025/ ...TORNADO WATCH 71 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. All modes of severe weather will be possible with a line of thunderstorms late this afternoon into early this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is another chance of thunderstorms Wednesday and Wednesday night. Early indications suggest at least the potential of severe weather Wednesday with all modes of severe hazards once again possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. MIZ081-OHZ001-002-004-005-015-016-024-025-311900- Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert- Allen OH- 250 PM EDT Sun Mar 30 2025 This Hazardous Weather Outlook is for southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. There is an Enhanced Risk of severe storms late this afternoon into early this evening. All modes of severe weather are possible including wind gusts in excess of 60 mph, large hail in excess of 1 inch diameter, and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is another chance of thunderstorms Wednesday and Wednesday night. Early indications suggest at least the potential of severe weather Wednesday with all modes of severe hazards once again possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. LMZ043-046-311900- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 250 PM EDT Sun Mar 30 2025 ...TORNADO WATCH 71 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM EDT TUESDAY... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Hazardous conditions for small craft will continue through Monday night, and are expected again from Tuesday night through Wednesday night. There is another chance of thunderstorms on Wednesday.
In the hours before
Local storm report, Mar 30, 4:37 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
437 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM Tstm Wnd Dmg 2 SW Tiosa 41.14N 86.24W
03/30/2025 Fulton IN Trained Spotter
Trees down and a 58 mph gust was also
measured in an anemometer. Time estimated by
radar.
&&
CRLocal storm report, Mar 30, 4:39 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
439 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM Tstm Wnd Dmg 1 NE Dunkirk 40.76N 86.38W
03/30/2025 Cass IN Emergency Mngr
Trees downed on Holland Street and Water St.
&&
MCDLocal storm report, Mar 30, 4:43 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
443 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM Tstm Wnd Dmg 1 NW Culver 41.23N 86.43W
03/30/2025 Marshall IN Public
Two poles down and in road near intersection
of SR 10 and SR 17.
&&
MCDLocal storm report, Mar 30, 4:46 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
446 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM Tstm Wnd Dmg 2 WNW Michigan City 41.73N 86.91W
03/30/2025 LMZ046 IN Emergency Mngr
Trees downed in Michigan City with estimated
wind gust of 60 mph. There are power
outages. A large branch was reported downed
on Maple Street.
&&
MCDLocal storm report, Mar 30, 4:47 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
447 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM Tstm Wnd Dmg 1 WSW Georgetown 40.73N 86.52W
03/30/2025 Cass IN Emergency Mngr
Tree into a house on Ridgeview Way. No
information on the tree size/health.
0414 PM Tstm Wnd Dmg Clymers 40.71N 86.45W
03/30/2025 Cass IN Emergency Mngr
Downed power lines.
0417 PM Tstm Wnd Dmg La Porte 41.61N 86.72W
03/30/2025 La Porte IN Emergency Mngr
Several trees reported down in La Porte.
&&Local storm report, Mar 30, 4:52 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
452 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Tstm Wnd Dmg 2 SSW Mexico 40.78N 86.13W
03/30/2025 Miami IN Public
Semi blown over on US 31 north of Peru, IN.
Specific location not known. Unknown if
driver was injured.
&&
MCDThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Detroit, MI (KDTX), 12:00Z
8.9 hours before the tornado, 235 km from the path. March 30, 2025.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- -8245 J/kg
- Surface CAPE
- 0 J/kg
- Mixed-layer LCL
- 450 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 3.5 K/km
Detroit, MI (KDTX), 00:00Z
3.1 hours after it, 235 km from the path. March 31, 2025.
- Mixed-layer CAPE
- 615 J/kg
- Mixed-layer CIN
- 0 J/kg
- Surface CAPE
- 695 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.9
- 0-3 km lapse rate
- 6.5 K/km
The surface observations
Elkhart Municipa (EKM), 15 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 00:00 UTC |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Northern Indiana radar (KIWX), 61 km away, was scanning. The volume nearest the touchdown began at 20:58 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
This ground now
The live radar over the trackEvery 2025 tornado in MichiganEvery tornado in Michigan since 1950Warnings in force in Michigan nowThe forecast where you are
The other tornadoes of March 30, 2025
42 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| March 30 | 11:46 AM CDT | EF0 | Jackson, MS | 2.4 | 75 | |||
| March 30 | 1:20 PM CDT | EF1 | Champaign, IL | 12.1 | 300 | |||
| March 30 | 1:37 PM CDT | EF0 | Jackson, MS | 0.9 | 75 | $5,000 | ||
| March 30 | 2:28 PM CDT | EF0 | Newton, IN | 6.1 | 200 | |||
| March 30 | 3:22 PM CDT | EF1 | Starke, IN | 3.2 | 750 | 1 | $110,000 | |
| March 30 | 4:52 PM EDT | EF1 | Cass, MI | 2.6 | 100 | $100,000 | ||
| March 30 | 5:16 PM EDT | EF1 | Noble, IN | 1.4 | 200 | $100,000 | ||
| March 30 | 5:17 PM EDT | EF0 | Saint Joseph, MI | 3.6 | 300 | $60,000 | ||
| March 30 | 5:28 PM EDT | EF1 | Steuben, IN | 5.7 | 100 | $100,000 | ||
| March 30 | 5:42 PM EDT | EF0 | Kent, MI | 4.2 | 150 | |||
| March 30 | 5:58 PM EDT | EF1 | Kent, MI | 1.7 | 250 | |||
| March 30 | 6:00 PM EDT | EF0 | Kent, MI | 2.4 | 300 | |||
| March 30 | 6:00 PM EDT | EF0 | Kent, MI | 5.0 | 150 | |||
| March 30 | 5:02 PM CDT | EF1 | Ripley, MO | 8.6 | 50 | $55,000 | ||
| March 30 | 6:05 PM EDT | EF0 | Newaygo, MI | 2.8 | 50 | |||
| March 30 | 6:07 PM EDT | EF0 | Ionia, MI | 2.2 | 150 | |||
| March 30 | 6:20 PM EDT | EF0 | Ingham, MI | 2.7 | 50 | |||
| March 30 | 6:21 PM EDT | EF0 | Ionia, MI | 0.5 | 25 | |||
| March 30 | 6:40 PM EDT | EF1 | Ingham, MI | 5.3 | 150 | |||
| March 30 | 6:45 PM EDT | EF0 | Monroe, IN | 0.1 | 30 | $15,000 | ||
| March 30 | 6:51 PM EDT | EF0 | Monroe, MI | 0.5 | 100 | |||
| March 30 | 7:00 PM EDT | EF1 | Shiawassee, MI | 0.9 | 100 | |||
| March 30 | 6:05 PM CDT | EF1 | Alexander, IL | 23.9 | 150 | $75,000 | ||
| March 30 | 7:54 PM EDT | EF0 | Ripley, IN | 2.2 | 100 | $150,000 | ||
| March 30 | 8:02 PM EDT | EF1 | Ripley, IN | 4.8 | 200 | $200,000 | ||
| March 30 | 7:39 PM CDT | EF0 | Poinsett, AR | 4.8 | 150 | $3,000 | ||
| March 30 | 8:40 PM EDT | EF0 | Butler, OH | 6.9 | 150 | $250,000 | ||
| March 30 | 8:52 PM EDT | EF0 | Butler, OH | 11.7 | 200 | $265,000 | ||
| March 30 | 9:07 PM EDT | EF0 | Warren, OH | 3.0 | 150 | $100,000 | ||
| March 30 | 8:20 PM CDT | EF1 | Breckinridge, KY | 2.5 | 30 | |||
| March 30 | 9:23 PM EDT | EF1 | Meade, KY | 30.3 | 500 | 1 | ||
| March 30 | 9:35 PM EDT | EF1 | Fayette, OH | 3.9 | 250 | $250,000 | ||
| March 30 | 9:35 PM EDT | EF1 | Meade, KY | 7.2 | 50 | |||
| March 30 | 9:48 PM EDT | EF1 | Jefferson, KY | 5.4 | 30 | 1 | ||
| March 30 | 10:10 PM EDT | EF0 | Franklin, OH | 2.6 | 250 | $85,000 | ||
| March 30 | 10:23 PM EDT | EF1 | Spencer, KY | 2.5 | 80 | |||
| March 30 | 10:07 PM CDT | EF1 | Humphreys, TN | 2.0 | 150 | $100,000 | ||
| March 30 | 10:25 PM CDT | EF0 | Humphreys, TN | 2.5 | 300 | $100,000 | ||
| March 30 | 11:07 PM CDT | EF0 | Hickman, TN | 2.2 | 150 | $50,000 | ||
| March 30 | 11:12 PM CDT | EF0 | Perry, TN | 0.3 | 75 | $50,000 | ||
| March 30 | 12:00 AM CDT | EF2 | Maury, TN | 5.6 | 350 | $500,000 | ||
| March 30 | 12:14 AM CDT | EF1 | Maury, TN | 4.1 | 300 | $50,000 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.